# SDR FOTR20006NR5633

- Difficulty date: February 2, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6515938
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA STA 700, STRINGER 7L FRAME TO STRINGER BRACKET IS CRACKED. REPAIRED ON FASI WO 20006. N/R 05633- R & R STRINGER TO FRAME CLIP AT STR 7L, STA 700 IAW DWG 65-45313 REV E AND SRM 51-30-2. MATERIAL USED: 7075-T6, 0.032", DIM: 3.60" X 1.80".
